Affordable Access

Publisher Website

Some Existence and Connection Theorems Associated with the Laplace Transform and a Certain Class of Integral Operators

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
172
Issue
1
Identifiers
DOI: 10.1006/jmaa.1993.1001
Disciplines
  • Mathematics

Abstract

Abstract The purpose of the present paper is to establish several existence and connection theorems involving a certain class of generalized fractional integral operators and the classical Laplace transform. Some of these theorems may be looked upon as providing useful extensions of the results given recently for the Weyl fractional calculus. Several interesting applications of the main results are also considered.

There are no comments yet on this publication. Be the first to share your thoughts.